# SDR 96ZZZM1132

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31023
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1080
- Engine: Rroyce RB21122B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ff Regulator
- Part number: FFR101MK10
- Condition: Malfunctioned
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - AFTER TAKEOFF SHUTDOWN NR 2 ENGINE, S/N 4413, DUE TO OVERSPEED AND NO RESPONSE TO THRUST LEVER MOVEMENT.  FOUND INTERNAL MALFUNCTION IN FUEL FLOW REGULATOR MFG P/N FFR101MK10.  REPLACED FUEL FLOW REGULATOR.  ENGINE OPERATION THEN CHECKED NORMAL.
